Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Red, swollen, and painful ear lobe. Taking antibiotics. Help

I recently noticed my upper ear lobe was red and swollen. Very painful. I went to my primary dr and he lanced it. I ve been on antibiotics since Monday when he lanced it nd it s now swelling again. Hen lanced it was blood and serum like fluid that cme out ( not pus ). It s continuing to swell and drain. Please help bc this is very uncomfortable
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
According to your description it appears to be an allergic reaction, with super infection with bacteria. You may also should be treated for allergic reaction as well. You may need to use steroids as well for immediate remission.
I advise you to consult a dermatologist for diagnosis and treatment. It may be necessory to have a culture and sensitivity of the discharge from the swelling.
Wishing for a quick and complete recovery.
Best regards.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor